# SDR CA120507009

- Difficulty date: May 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 29,809 hours
- Engine: Pwa PT6A20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH FL90, THE PILOT NOTICED THAT THE RT ENGINE COMPRESSOR SPEED NG, WAS INDICATING 101.5 PERCENT.  REDUCED THE POWER AND NG RETURNED TO 98 PERCENT THEN TO CROSS CHECK, HE RETURNED TO CLIMB POWER AND AGAIN NG WENT TO101.5 PERCENT.  SHORTLY AFTER, THE ENGINE SURGED TWICE AND SHUT ITSELF DOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED AT THE POINT OF DEPARTURE. TROUBLESHOOTING FOUND SOME WATER IN THE FUEL AND A POSSIBLE FAULTY BLEED VALVE WHICH WAS REPLACED BEFORE THE ACFT WAS PUT BACK IN SERVICE.
